MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM TI CORTEX SCR SLF-TPNG WITH T4 STARDRIVE RECESS 9MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM TI CORTEX SCR SLF-TPNG WITH T4 STARDRIVE RECESS 9MM; SCREW, FIXATION, BONE
Model Number 04.214.109
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional device product code: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is synthes sales consultant.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, while screwing in a 9mm 1.5 cortex screw from synthes variable angle locking hand system the screw head broke off.There was a 3-5 minutes surgical delay.Procedure was successfully completed.Patient outcome is unknown.This report is for one (1) 1.5mm ti cortex screw.This is report 1 of 1 for complaint (b)(4).

Brand Name
1.5MM TI CORTEX SCR SLF-TPNG WITH T4 STARDRIVE RECESS 9MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8591915
Report Number2939274-2019-57899
Device Sequence Number19332449
Product Code HWC
UDI-Device Identifier10886982120847
UDI-Public(01)10886982120847
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.214.109
Device Catalogue Number04.214.109
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2019
Initial Report FDA Received Date05/08/2019
Patient Sequence Number1
Patient Age38 YR
Patient Weight66